MAUDE Adverse Event Report: C. R. BARD, INC. LUBRI-SIL IC COMPLETE CARE DRAINAGE BAG FOLEY / LINE DRAINAGE BAG; CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES

C. R. BARD, INC. LUBRI-SIL IC COMPLETE CARE DRAINAGE BAG FOLEY / LINE DRAINAGE BAG; CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES
Model Number 303416A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
Faulty indwelling urinary catheter collection bag device not draining appropriately.Patient, with active indwelling urinary catheter, complained she had "urge" to urinate and was laying in wet linens.Urine collection bag appeared to be "sucking-in" on itself.Walls of collection bag were pulled away from each other and 900 ml of urine immediately drained into bag.Rn who reported noted this issue has happened twice in (b)(6) 2020.Bard foley catheter lot # nger4082.Fda safety report id# (b)(4).

Brand Name
LUBRI-SIL IC COMPLETE CARE DRAINAGE BAG FOLEY / LINE DRAINAGE BAG
Common Device Name
CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES
Manufacturer (Section D)
C. R. BARD, INC.
MDR Report Key10816153
Report NumberMW5097740
Device Sequence Number11661448
Product Code MJC
UDI-Device Identifier00801741024726
UDI-Public(01)00801741024726(17)230131(10)
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/05/2020
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/31/2023
Device Model Number303416A
Device Catalogue Number303416A
Device Lot NumberNGER4082
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2020
Patient Sequence Number1
Patient Age88 YR
Patient Weight58